On the global log canonical threshold of Fano complete intersections



Eckl, Thomas and Pukhlikov, Aleksandr
(2016) On the global log canonical threshold of Fano complete intersections. European Journal of Mathematics, 2 (1). 291 - 303.

[img] Text
spitzbergen-09-06-15.pdf - Accepted Version

Download (357kB)
Item Type: Article
Depositing User: Symplectic Admin
Date Deposited: 06 Dec 2018 09:05
Last Modified: 17 Nov 2019 06:10
DOI: 10.1007/s40879-015-0060-6
URI: http://livrepository.liverpool.ac.uk/id/eprint/3029319
Repository Staff Access